|Please, need URGENT advice!!!
Oct 10, 2007
Ive started PEP with Truvada and Kaletra 36 hours later after a risk exposure. It was an insertive anal intercourse, the condom broke and a little wound was made in my pennies skin (with apparently no signs of bleeding for both: me (the top) and my partner (the bottom)). After a rapid hiv-test my partner is hiv+. He told the doctors that he took a PEP on January 15th with the same drugs that have been prescribed to me now. He DINT take an hiv-test after the treatment, just an hiv-test the same day he started PEP, and it was negative. Im worried about possible resistance of the virus to that drugs, after taking them in a previous PEP and became positive after that. My doctor says that is UNLIKELY, and he recommends me to carry on with this conbination. Is this correct in your opinion or shoud the drugs be changed? Please, Im very worried about this, so it will be very hepful if you answer me as quick as possible. My treatment started last Sunday (September 30th)
Response from Dr. Sherer
Viral Load and CD4 count Levels
Missed Doses of Atripla?
- Fever After Giving Oral Sex What Are The Chances Of HIV
- Headache After Giving A Bj Worried I Have HIV
- Oral Ulcers After Touching Precum Sign Of HIV AIDS
- Stinging Pain After Blowjob Worried I Have HIV
- Testicular Pain After Insertive Oral Sex Worried I Have HIV
- Tingling In Fingers After Drinking Water Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.